| Model Number |
DIU225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing refractive surprise in their right eye (od) requiring an explant of the intra-ocular lens (iol).No incision enlargement, sutures, or vitrectomy were required.The patient status is unknown.No additional information was provided.
Additional Manufacturer Narrative
Unknown; requested but not provided.Date of event: unknown, not provided, but the best estimate date is between jun 13, 2022 and aug 8, 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information; however, the information was not provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
New information was received that the replacement lens was a diu300 17d, sn (b)(6).Upon further review, this event is now determined to be not reportable.Therefore, there will no longer be any further reporting under mfr report number 3012236936-2022-02249.Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 9/13/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received attached to an emerald cartridge.Visual inspection under magnification revealed that the lens was returned cut in half.A scratch was observed on the optic body of the lens but cannot be confirmed to be related to manufacturing.Based on the return condition of the lens (cut in half), no further product evaluation could be performed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.